MathSciNet Relay Station
MathSciNet bibliographic data
MR523103 (80g:31004) 31B15 (46E35)
Dahlberg, Björn E. J. Regularity properties of Riesz potentials. Indiana Univ. Math. J. 28 (1979), no. 2, 257–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement